Advanced

p-Harmonic maps and minimal submanifolds

Gudmundsson, Sigmundur LU and Baird, Paul (1992) In Mathematische Annalen 294(1). p.611-624
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematische Annalen
volume
294
issue
1
pages
611 - 624
publisher
Springer
external identifiers
  • scopus:0001210239
ISSN
0025-5831
DOI
10.1007/BF01934344
language
English
LU publication?
yes
id
8947d702-7e15-4448-a5cd-700676847aeb (old id 1474727)
alternative location
http://www.springerlink.com/content/p1503236606h324k/fulltext.pdf
date added to LUP
2009-09-18 11:13:14
date last changed
2017-07-30 03:42:54
@article{8947d702-7e15-4448-a5cd-700676847aeb,
  author       = {Gudmundsson, Sigmundur and Baird, Paul},
  issn         = {0025-5831},
  language     = {eng},
  number       = {1},
  pages        = {611--624},
  publisher    = {Springer},
  series       = {Mathematische Annalen},
  title        = {p-Harmonic maps and minimal submanifolds},
  url          = {http://dx.doi.org/10.1007/BF01934344},
  volume       = {294},
  year         = {1992},
}